MathSciNet Relay Station
MathSciNet bibliographic data
MR1971962 (2004b:93115) 93D15 (35L05 35L20 37N35 58J47 93C20)
Miller, Luc Escape function conditions for the observation, control, and stabilization of the wave equation. SIAM J. Control Optim. 41 (2002), no. 5, 1554–1566 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement